# SDR ANCF20190828101

- Difficulty date: August 21, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, TROUGHT FL 250, FLIGHT ATTENDANTS INFORMED, THAT THERE WERE NO PRESSURE IN ANY OF THE LAVATORIES AND GALLEYS.  FOUND VALVE 8MP IN OPEN POSITION IAW TSM 38-31-00-810-803-A AND AMM 38-31-00-740-0001 OPNS TEST OK AS PER AMM 38-12-00-710-001-A OPNS TEST WATER SYSTEM OK, IAW TSM 38-12-00-810-814-A WAS VERIFIED VALVE 8MP IN NORMAL AND PRESURIZATION WORKS NORMAL
